hi ive had me pregabalin upped yesturday from 150mg to 300mg ,cus me legs throb so much in the nite ,carnt kip,ache from groin down to me feet,rls,it a nite mare ,pacing around the livin room in the early hours,and igot told me pulse in me rite foot is very faint ,now ino why me foot looks pale and is cold all the time ,blood circulation they say,going for kidney blood tests on tues and a mri scan on all me body se wots going on ,does any one have simular things going on with there legs ,it drives me mad,and the nerves up the shins ithing all the time could scatch till they bleed
My feet are always stone icy cold at night, while the rest of me is warm as toast.
i've just started to use a hottie bottle - keep it between the feet all nite. it's luvverly, works a treat.
I also take pregabolin for neuropathy on the soles of my feet , i also get that itching you describe , yuo just cant stop yourself having a scratch , what works for me is i run the cold water on the them until its knumb , but probably no good for the ciculation , maybe scan will find why in your case, parkypete
ibeen fellin weak drunkly feelin allmornin inot well with higer dosae is anyone else on 300mg as welkl as me,and have these side effectds as wll
was so poorley yesturday and gp phoned me at 4.15pm and said to take a 150mg last nite then back to a 3oomg this morning ,and like that over weekend so i get use to erm ,ive just took it so fingers crossed cus yesturday ,i felt so drunk ,it was horrible ,head and body messed up,fingers crossed it not happin today
not havin 300mg now,they have messed me life up too,and me mirespion im cfoming off erm too,me life ithouhgt could not get anyworse but it always does ,not worth the bother